# SDR SWAA2025032497298

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN 2025-139240<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 143A5400 SHEET 142 REV - SEE INDIVIDUAL SIGNOFF BELOW.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
